RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1998, Volume 34, Number 10  


Science People
Alekseǐ Fedorovich Filippov (on the occasion of his 75th anniversary)
N. A. Izobov, V. A. Il'in, A. S. Kalashnikov, V. A. Kondratiev, V. M. Millionshchikov, O. A. Oleinik, N. Kh. Rozov
1299

Ordinary Differential Equations
A system of differential equations with a turning point in the case of a nondiagonalizable limit operator
V. N. Bobochko
1304
The Baire class of maximal lower semicontinuous minorants of Lyapunov exponents
A. N. Vetokhin
1313
The inverting matrix and linear differential systems that are periodic on the logarithmic half-axis
S. V. Mayorauskaya
1318
On the discreteness of asymptotic invariants of linear differential systems
E. K. Makarov
1322
Controlled quasi-differential equations and some of their properties
A. V. Plotnikov
1332
Methods for searching for all types of solutions in zero-sum differential games with dependent strategies
È. R. Smol'yakov
1337
A Dulac function in a half-plane in the form of a polynomial of the second degree for a quadratic system
L. A. Cherkas, A. A. Grin'
1346

Partial Differential Equations
On smooth solutions of a class of parabolic-type equations with unboundedly growing coefficients. I
V. V. Gorodestkii, I. I. Drin'
1349
A new approach to the Dirichlet boundary conditions that is based on the use of strengthened Sobolev spaces
E. G. D'yakonov
1359
Anisotropic Sobolev spaces and parabolic equations. II. Equations
A. Kalamayska, A. Milani
1369
On spectral expansions corresponding to the multidimensional Schrödinger operator with summable potential. II
L. V. Kritskov
1375
Approximate symmetries of the convective heat transfer equation and their applications
D. R. Malikova, L. D. Èskin
1385
On the Hopf bifurcation for a quasilinear parabolic functional-differential equation
A. L. Skubachevskii
1394
Operators in the spaces of measurable functions: the Volterra property and quasinilpotency
V. I. Sumin, A. V. Chernov
1402
On a method for proving the solvability of a problem in the nonlinear theory of shallow shells
S. N. Timergaliev
1412

Short Communications
Nonautonomous two-dimensional quadratic systems that are equivalent to linear systems
P. P. Veresovich
1420
Arbitrary-order asymptotics of the eigenvalues and eigenfunctions of the Sturm–Liouville boundary value problem on an interval with integrable potential
V. A. Vinokurov, V. A. Sadovnichii
1423
Investigation of the stability of nonautonomous systems of differential equations of quasipolynomial type
Yu. A. Konyaev, Yu. G. Martynenko
1427
On the formulation of boundary value problems for equations of mixed parabolic-hyperbolic type
M. E. Lerner
1430
On the maximum principle for an elliptic equation on stratified sets
O. M. Penkin
1433
Hamiltonian systems with univalent solutions
V. M. Pecevich
1435
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019